# SDR USAA020011

- Difficulty date: January 10, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED 1.5 INCH, STRINGER 5L AT STATION 380.  CUT OUT CRACKED SECTION, INSTALLED NEW STRINGER SECTION AND DOUBLERS PER SRM 53-00-03.  (M)
